# SDR SWIA202264959

- Difficulty date: February 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL600*
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL9.0 FLOOR BEAM CAP BETWEEN FS1025 AND FS1035.     (C-CHECK RO 3/11/2022)    REMOVED AND REPLACED CORRODED FLOOR BEAM SECTION WITH NEW FABRICATED FLOOR BEAM SECTION AT LBL9.0 BETWEEN FS1025.00 AND FS1035.00 WITH ALL NEW HARDWARE PER CRJ700 CRJ700 SRM 53-00-41-201-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-45-00-001-001-A01 AND CRJ700 SRM 51-41-02-001-001-A01, / SKYCARD 51-900-1002-SKY COMPLIED WITH.
